# SDR A6WA200940396

- Difficulty date: July 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ANCHOR PLATE FWD OF FS 605.00, LBL 9.00 IS CORRODED.  REPLACED ANCHOR IAW SRM 51-41-04.  (K)
